Dextin 25mg x 20 sachets dexketoprofen trometamol salt

Solinea

Sale price £16.99 Regular price £25.00

Tax included. Shipping calculated at checkout.

The active substance in Dextin 25 mg is dexketoprofen, a non-steroidal anti-inflammatory drug. The indication for the use of the preparation is the short-term treatment of acute pain of mild or moderate intensity. Adult drug.

Composition of Dextin 25mg dexketoprofen trometamol salt:

Active substance: dexketoprofen (Dexketoprofenum). Each sachet contains 25 mg of dexketoprofen (in the form of dexketoprofen trometamol salt) and excipients: sucrose, macrogol 400, methyl parahydroxybenzoate (E 218), neohesperidine dihydroochalcone, ammonium glycyrrhizinate, sodium saccharin, sodium disodium dihydrate 90 , lemon flavor 791058 (contains ethanol and lemon oil), purified water.

Action of Dextin dexketoprofen trometamol salt 25mg:

The drug is indicated for use in the short-term treatment of acute pain symptoms (mild to moderate) - muscle pain, toothache, bone and joint pain. Dextin 25 mg contains a non-steroidal anti-inflammatory drug - dexketoprofen as the active ingredient. The medicine is presented as an oral solution in a sachet.

Application:
The medicinal product Dextin 25 mg is indicated for short-term use in the symptomatic treatment of acute pain of mild or moderate intensity, e.g. toothache, muscle pain, dysmenorrhea, bone and joint pain. Adult drug.

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Consult a doctor before taking the drug in the following cases: allergy or allergy problems in the past, kidney, liver, heart problems, fluid retention (now or in the past); heart disease, stroke (past), increased risk of stroke, use of diuretics, decreased body hydration, decreased blood volume, old age, problems with becoming pregnant, disorders of blood or blood cells formation, systemic lupus erythematosus, mixed connective tissue disease, chronic inflammatory bowel disease (in the past), other stomach or intestinal disease (now or in the past), chickenpox, use of drugs that increase the risk of gastric and / or duodenal ulcer disease and increase the risk of bleeding, asthma with chronic rhinitis, chronic sinusitis and / or nasal polyps. The drug contains methyl parahydroxybenzoate, which may cause allergic reactions (including delayed ones). The drug contains sucrose (2 g in a sachet) - in the case of intolerance to certain sugars, consult a doctor before taking the drug, moreover, due to the content of sucrose, diabetics should exercise caution. The drug contains alcohol - less than 100 mg of ethanol in 10 ml. This medicine contains sodium - less than 1mmol sodium (23mg) per sachet, so it is essentially "sodium-free". Use during pregnancy and breastfeeding: in the first and second trimester, as well as during pregnancy planning, it is not recommended to use the drug, unless recommended by a doctor. In the third trimester and during breastfeeding, the use of the drug is contraindicated. Driving and using machines: the drug may have a minor influence on the ability to drive and use machines.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use if you are allergic to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs). Do not use if you have asthma or have a history of asthma attacks, acute allergic rhinitis, nasal polyps, urticaria, angioedema or wheezing after using acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use in case of photosensitivity (photoallergic reactions or phototoxic reactions while taking ketoprofen or fibrates. Do not use in case of gastric ulcer and / or duodenal ulcer, bleeding from the stomach or intestines, or a history of gastrointestinal bleeding, ulceration or perforation). Do not use in the case of chronic digestive disorders. Do not use in the presence of bleeding from the stomach or intestines or perforation due to previous use of non-steroidal anti-inflammatory drugs. Do not use in the presence of intestinal diseases with chronic inflammation (Crohn's disease or ulcerative colitis). Do not use in cases of severe heart failure, moderate or severe renal impairment, severe liver dysfunction. Do not use in case of excessive bleeding tendency. Do not use in the case of coagulation disorders. Do not use in case of severe dehydration. Do not use in the third trimester of pregnancy. Do not use during breastfeeding. Do not use in children and adolescents. Do not use in the presence of bleeding from the stomach or intestines or perforation due to previous use of non-steroidal anti-inflammatory drugs. Do not use in the presence of intestinal diseases with chronic inflammation (Crohn's disease or ulcerative colitis). Do not use in cases of severe heart failure, moderate or severe renal impairment, severe liver dysfunction. Do not use in case of excessive bleeding tendency. Do not use in the case of coagulation disorders. Do not use in case of severe dehydration. Do not use in the third trimester of pregnancy. Do not use during breastfeeding. Do not use in children and adolescents. Do not use in the presence of bleeding from the stomach or intestines or perforation due to previous use of non-steroidal anti-inflammatory drugs. Do not use in the presence of intestinal diseases with chronic inflammation (Crohn's disease or ulcerative colitis). Do not use in cases of severe heart failure, moderate or severe renal impairment, severe liver dysfunction. Do not use in case of excessive bleeding tendency. Do not use in the case of coagulation disorders. Do not use in case of severe dehydration. Do not use in the third trimester of pregnancy. Do not use during breastfeeding. Do not use in children and adolescents.

Side effects:
Some people may experience side effects while taking the drug. When taking dexketoprofen in the form of an oral solution, its maximum plasma concentration is higher than when taking it in the form of tablets, therefore it cannot be excluded that the potential risk of gastrointestinal side effects will be higher. Common: nausea and / or vomiting, abdominal pain mainly in the upper quadrants, diarrhea, dyspepsia. Uncommon: vertigo, dizziness, somnolence, sleep disturbance, nervousness, headache, palpitations, flushing, gastritis (gastritis), constipation, dry mouth, flatulence, rash, fatigue, pain, feeling fever and chills, feeling unwell. Rare: gastric ulcer, peptic ulcer bleeding or perforation (symptoms: bloody vomiting or black stools), fainting, high blood pressure, slower breathing, collection of water in the limbs and peripheral edema (e.g. swollen ankles), laryngeal edema, loss of appetite, abnormal sensation, itchy rash , acne, increased sweating, back pain, increased urination, menstrual disorders, prostate gland disorders, abnormal liver function tests (blood tests), damage to liver cells (hepatitis), acute kidney failure. Very rare: anaphylactic reactions (acute hypersensitivity reactions that can lead to anaphylactic shock), ulceration of the skin, mouth, eyes and genital area (Stevens-Johnson syndrome and Lyell's syndrome), swelling of the face or swelling of the lips and throat (angioedema), shortness of breath caused by narrowing of the airways (bronchospasm), shortness of breath, fast heart rate, low blood pressure, inflammation of the pancreas, blurred vision, ringing in the ears (tinnitus), skin hypersensitivity reactions, skin sensitivity to light, itching, kidney problems , decreased number of white blood cells, decreased number of platelets. If stomach or intestinal side effects occur at the beginning of treatment, please inform your doctor immediately. In the event of symptoms such as skin rash, any damage to the mucous membranes inside the mouth or genitals, any symptoms of an allergy, the drug should be discontinued immediately. The following side effects may occur during the use of non-steroidal anti-inflammatory drugs: fluid retention and swelling (especially in the ankles and legs), increase in blood pressure and heart failure. The use of non-steroidal anti-inflammatory drugs may be associated with a slightly increased risk of heart attack or stroke. In rare cases, people with systemic lupus erythematosus or mixed connective tissue disease may develop fever, headache and neck stiffness while taking anti-inflammatory drugs. The most frequently observed side effects are those related to gastrointestinal disorders - especially in the elderly, gastric ulcer, perforation or bleeding from the stomach and / or duodenum may occur, in some cases even fatal. Symptoms such as nausea, vomiting, diarrhea, flatulence, constipation, indigestion, lower abdominal pain, tarry stools, bloody vomiting, ulcerative stomatitis, exacerbation of colitis and Crohn's disease, less often - gastritis. Aseptic meningitis is an undesirable effect associated with the use of non-steroidal anti-inflammatory drugs, the most prone to its occurrence are people with systemic lupus erythematosus, moreover, haematological reactions (purpura, aplastic and haemolytic anemia, rarely agranulocytosis and bone marrow impairment) may occur.

Dexketoprofen trometamol salt Dextin 25mg sachets dosage:

Use as directed by your doctor or according to the directions on the leaflet. Use orally. Recommended dose: depending on the type and severity of pain, use 25 mg (one sachet) every 8 hours. The maximum daily dose is 75 mg (three sachets). Do not exceed the maximum recommended dose. It is recommended to use the lowest effective dose for the shortest possible time needed to relieve symptoms. The drug is for short-term use only. Elderly people: at the beginning, it is recommended to use lower doses (total daily dose 50 mg), and when the drug is well tolerated, the daily dose may be increased to 75 mg. People with mild or moderate hepatic impairment: start treatment with a lower dose (total daily dose 50 mg). The contents of the sachet can be taken directly or dissolved in a glass of water. The contents of the sachet should be taken in full immediately after opening. Due to the fact that food delays the absorption of the drug in the treatment of acute pain, it is recommended to use the sachet at least 15 minutes before meals.